On behavior of the solutions of the mixed boundary problems for elliptic equations in the neighborhood of boundary points and at infinity

E. M. Landis, A. I. Ibragimov

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)19-20
Number of pages2
JournalDoklady Akademii Nauk
Volume359
Issue number1
StatePublished - 1998

Fingerprint Dive into the research topics of 'On behavior of the solutions of the mixed boundary problems for elliptic equations in the neighborhood of boundary points and at infinity'. Together they form a unique fingerprint.

Cite this